2 doctors weighed in:

I just started lipitor, (atorvastatin)up dosage of metformin to 1000mg suddenlt have high bp and chest palpitations i do also think i have gerd too please help.

2 doctors weighed in
Dr. Nathan Ritter
Internal Medicine - Cardiology
1 doctor agrees

In brief: Lipitor (atorvastatin) doesn't

cause palpitations, high BP or palpitations.
Metformin decreases blood sugar, low blood sugar can cause all kinds of symptoms, including high BP and palps. GERD doesn't cause these. Let your doc know. He/She might do a holter monitor to check your heart rhythm, and check your BP. Good Luck. Visit http://CardioGauge.com to learn how to prevent heart attacks.

In brief: Lipitor (atorvastatin) doesn't

cause palpitations, high BP or palpitations.
Metformin decreases blood sugar, low blood sugar can cause all kinds of symptoms, including high BP and palps. GERD doesn't cause these. Let your doc know. He/She might do a holter monitor to check your heart rhythm, and check your BP. Good Luck. Visit http://CardioGauge.com to learn how to prevent heart attacks.
Dr. Nathan Ritter
Dr. Nathan Ritter
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors